# SDR USAA2011102400014

- Difficulty date: October 18, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 221AF BETWEEN FR14 TO FR16, -Z240, BETWEEN Y325 TO -Y18.  REPLACED FLOOR PANEL 221AF IAW JOB CARD 26C22053014.
